MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 6MM DOUBLE-LEAD TAP, CAN; TAP, BONE

MEDOS INTERNATIONAL SàRL CH 6MM DOUBLE-LEAD TAP, CAN; TAP, BONE
Model Number 299704960
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision procedure to restore lordosis.Dr.(b)(6), (b)(6) hospital, (b)(6) 2018.Instrument issue occurred during a revision surgery.The patient had very sclerotic bone.A portion of the instrument broke off and was not able to be retrieved.It remains deep in the ilium.The surgeon is not concerned and does not feel that the fragment will migrate.The remaining portion of the instrument is available for return.No x-ray images are available.(b)(4).

Brand Name
6MM DOUBLE-LEAD TAP, CAN
Common Device Name
TAP, BONE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7713349
Report Number1526439-2018-50704
Device Sequence Number11042919
Product Code HWX
UDI-Device Identifier10705034467023
UDI-Public(01)10705034467023
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number299704960
Device Catalogue Number299704960
Device Lot NumberPU97391
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1